Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 49, NWS Northern Indiana

September 13, 2011

NWS Northern Indiana issued this small craft advisory at Sep 13, 2011, 10:26 PM EDT. It took effect at Sep 14, 2011, 12:00 PM EDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Sep 13, 2011, 10:26 PM EDT (02:26 UTC)
In effect from
Sep 14, 2011, 12:00 PM EDT
Expired
Sep 16, 2011, 2:00 AM EDT
In force
38 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

920 
WHUS73 KIWX 140226
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1026 PM EDT TUE SEP 13 2011

LMZ043-046-141030-
/O.NEW.KIWX.SC.Y.0049.110914T1600Z-110916T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1026 PM EDT TUE SEP 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 8 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO
8 PM EDT THURSDAY. 

* WINDS: NORTH 15 TO 20 KNOTS DEVELOPING EARLY WEDNESDAY
  AFTERNOON. GUSTS TO 25 KNOTS. CONTINUING NORTHEAST 10 TO 20
  KNOTS WEDNESDAY NIGHT.

* WAVES: BUILDING TO 3 TO 6 FEET WEDNESDAY AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
003 
WHUS73 KIWX 140807
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
407 AM EDT WED SEP 14 2011

LMZ043-046-141615-
/O.CON.KIWX.SC.Y.0049.110914T1600Z-110916T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
407 AM EDT WED SEP 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM
EDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM
EDT THURSDAY. 

* WINDS: BECOMING NORTH 15 TO 20 KNOTS BY EARLY THIS AFTERNOON.
  GUSTS TO 25 KNOTS. CONTINUING NORTHEAST 10 TO 20 KNOTS TONIGHT.

* WAVES: BUILDING TO 3 TO 6 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
262 
WHUS73 KIWX 141454
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1054 AM EDT WED SEP 14 2011

LMZ043-046-142300-
/O.CON.KIWX.SC.Y.0049.110914T1600Z-110916T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1054 AM EDT WED SEP 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY.

* WINDS: BECOMING NORTH 15 TO 20 KNOTS BY EARLY THIS AFTERNOON. 
  GUSTS TO 25 KNOTS. CONTINUING NORTHEAST 10 TO 20 KNOTS 
  TONIGHT. 

* WAVES: BUILDING TO 3 TO 6 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
488 
WHUS73 KIWX 141935
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
335 PM EDT WED SEP 14 2011

LMZ043-046-150345-
/O.EXT.KIWX.SC.Y.0049.000000T0000Z-110916T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
335 PM EDT WED SEP 14 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT THURSDAY
NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT
THURSDAY NIGHT. 

* WINDS: NORTH 15 TO 20 KNOTS. GUSTS TO 25 KNOTS. 

* WAVES: BUILDING TO 5 TO 8 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
433 
WHUS73 KIWX 150239
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1039 PM EDT WED SEP 14 2011

LMZ043-046-151045-
/O.CON.KIWX.SC.Y.0049.000000T0000Z-110916T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1039 PM EDT WED SEP 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
THURSDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
THURSDAY NIGHT. 

* WINDS: NORTH 15 TO 20 KNOTS. GUSTS TO 25 KNOTS.

* WAVES: 5 TO 8 FEET TONIGHT AND THURSDAY...SUBSIDING TO 3 TO 6
  FEET THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
356 
WHUS73 KIWX 150822
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
422 AM EDT THU SEP 15 2011

LMZ043-046-151630-
/O.EXT.KIWX.SC.Y.0049.000000T0000Z-110916T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
422 AM EDT THU SEP 15 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT FRIDAY. 

* WINDS: NORTH 15 TO 20 KNOTS. GUSTS TO 25 KNOTS.

* WAVES: 5 TO 8 FEET TODAY...SUBSIDING TO 3 TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
577 
WHUS73 KIWX 151422
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1022 AM EDT THU SEP 15 2011

LMZ043-046-152230-
/O.CON.KIWX.SC.Y.0049.000000T0000Z-110916T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1022 AM EDT THU SEP 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. 

* WINDS: NORTH 15 TO 20 KNOTS. GUSTS TO 25 KNOTS.

* WAVES: INCREASING TO 5 TO 8 FEET TODAY...SUBSIDING TO 3 TO 5
  FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
538 
WHUS73 KIWX 151910
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
310 PM EDT THU SEP 15 2011

LMZ043-046-160315-
/O.CON.KIWX.SC.Y.0049.000000T0000Z-110916T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
310 PM EDT THU SEP 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. 

* WINDS: NORTH 15 TO 20 KNOTS. GUSTS TO 25 KNOTS.

* WAVES: 4 TO 7 FEET..SUBSIDING TO 1 TO 3 FEET LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
896 
WHUS73 KIWX 160211
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1011 PM EDT THU SEP 15 2011

LMZ043-046-160600-
/O.CON.KIWX.SC.Y.0049.000000T0000Z-110916T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1011 PM EDT THU SEP 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. 

* WINDS: NORTH 10 TO 15 KNOTS.

* WAVES: 3 TO 5 FEET..SUBSIDING TO 1 TO 3 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Sep 13, 9:30 PM EDT, 56 minutes earlier.

Area forecast discussion, Sep 13, 9:30 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
930 PM EDT TUE SEP 13 2011

.UPDATE...
NO SIGNIFICANT CHANGES TO FORECAST THIS EVENING...WITH JUST SOME
MINOR TWEAKS MADE TO SKY COVER TO ACCOUNT FOR CURRENT TRENDS...AND
TO DEPICT A SLIGHTLY FASTER DROP OFF IN EVENING HOURLY TEMP GRIDS.
UPDATED GRIDS/ZONES WILL BE SENT SHORTLY.

&&

.PREV DISCUSSION... /ISSUED 757 PM EDT TUE SEP 13 2011/

AVIATION...
00Z TAFS...NORTHWEST WINDS CONTINUE TO USHER IN SOME DRIER LOW LEVEL AIR
BEHIND THE FRONT WHICH TRACKED EAST OF TERMINALS TODAY. PATCHY
MVFR STRATOCU THAT AFFECTED KSBN EARLIER HAS DISSIPATED EXPECTING
A PERIOD OF MAINLY CLEAR SKIES THIS EVENING BEFORE INCREASING MID
LEVEL CLOUDINESS WORKS IN AGAIN FROM THE WEST IN ASSOCIATION WITH
AN APPROACHING MID LEVEL FRONT. WINDS WILL DIMINISH TO LIGHT
NORTHERLY THIS EVENING AS THE GRADIENT RELAXES AS SFC RIDGING
SLOWLY BUILDS IN FROM THE WEST. NO FOG CONCERNS TONIGHT...BUT
THERE IS A LOW END POTENTIAL FOR SOME BRIEF MVFR VSBYS AT KSBN
THIS EVENING IN ASSOCIATION WITH SMOKE WHICH HAS WORKED INTO
NORTHEAST ILLINOIS FROM NORTHEAST MINNESOTA WILDFIRES. WILL KEEP
VSBYS VFR FOR NOW AND MONITOR VSBY TRENDS OVER NEXT FEW HOURS.
OTHERWISE FOR WEDNESDAY...NEXT SIGNIFICANT UPPER TROUGH WILL
APPROACH THE NORTHERN GREAT LAKES AND TAKE NEXT FRONT THROUGH
NORTHERN INDIANA DURING THE AFTERNOON. SOME INCREASE IN LOW LEVEL
MOISTURE IS EXPECTED ALONG AND IN ADVANCE OF THIS FRONT WEDNESDAY
AFTERNOON/EVENING...AND WITH LARGE SCALE FORCING INCREASING WITH
THE APPROACH OF LARGER SCALE GREAT LAKES TROUGH...MODELS ARE NOW
HINTING AT A BIT STRONGER SIGNAL FOR SOME RAIN SHOWERS TO EXPAND
NORTHEASTWARD...POSSIBLY AFFECTING KFWA LATE AFTERNOON WEDNESDAY
OR ON WEDNESDAY EVENING. WITH LOWER CONFIDENCE ON HOW MUCH
MOISTURE WILL POOL ALONG THIS FRONT...AND THE FACT THIS THREAT OF
RAIN WOULD BE TOWARD THE VERY END OF THE PERIOD...HAVE KEPT KFWA
DRY THROUGH THE PERIOD. WINDS BEHIND THE FRONT MAY GUST INTO THE
15 TO 20 KNOT RANGE AGAIN ON WEDNESDAY AFTERNOON.

&&

PREV DISCUSSION... /ISSUED 319 PM EDT TUE SEP 13 2011/

SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT

QUIET/DRY WX ANTICIPATED LATE THIS AFTN INTO TONIGHT AS LOW LVL
RIDGING BRIEFLY BUILDS IN. COOLER AIR WILL FILTER INTO THE
AREA TONIGHT BEHIND TODAY'S CDFNT WHICH WILL HELP FIRE ISO/SCT
CONVECTION EAST OF THE FA LATE THIS AFTN/EVE.

CLOUDS WILL BE ON THE INCREASE TOMORROW AS LARGE SCALE ASCENT
INCREASES AHEAD OF SECONDARY SHORTWAVE TROUGH PIVOTING SEWD TOWARDS
THE WESTERN GREAT LAKES. AN ASSOCIATED SECONDARY CDFNT WILL ALSO
WORK SEWD THROUGH THE FA TOMORROW WITH EVEN COLDER AIR SETTLING IN
BY WED NIGHT/THU. THE MAIN FCST CONCERN CONTINUES TO BE LIGHT RAIN
CHANCES WED AFTN/EVE AS 12Z GUIDANCE REMAINED CONSISTENT IN SHOWING
A DEVELOPING AREA OF MID LVL FGEN UNDER FAVORABLE RIGHT ENTRANCE JET
DYNAMICS. THIS FORCING APPEARS CO-LOCATED AND MAXIMIZED OVER EASTERN
PORTIONS OF THE FA BTW 21-06Z TOMORROW. MOISTURE WILL BE THE
LIMITING FACTOR THIS GO AROUND AS A WEAKER MID LVL IMPULSE NOW OVER
NM SHEARS EWD TOWARDS THE OH VALLEY BY LATER TOMORROW. DEEPER
MOISTURE AND LIFT ASSOCIATED WITH THIS FEATURE WILL LIKELY FORCE
CONVECTION WELL SOUTH OF THE FA DURING THIS TIME...LIMITING LOW LVL
MOISTURE/THETA-E ADVECTION BACK INTO THE IWX CWA. GIVEN THE
COMBINATION OF LIMITED MOISTURE AND MODEST LIFT FELT THIS PERIOD
DESERVED AT LEAST A LOW CHC POP. OTHERWISE...RETAINED LOW CHC POPS
FOR LAKE EFFECT RAIN SHOWERS LATE WED NIGHT IN THE FAR NW GIVEN
PROGGED TRAJECTORIES AND DELTA T/S NEARING 20C.

LONG TERM... /THURSDAY THROUGH TUESDAY/

UPPER LEVEL TROUGH WILL MOVE SHIFTING ACROSS THE REGION WITH COLDEST
AIR IN PLACE...AT LEAST THROUGH FRIDAY. DESPITE A FAIR AMOUNT OF
SUNSHINE...TEMPS WILL BE HARD PRESSED TO CLIMB MUCH HIGHER THAN THE
MID 50S TO MAYBE NEAR 60 GIVEN 850 MB TEMPS ONLY AROUND 0C AND 925
MB TEMPS ONLY A BIT WARMER. COLDEST NIGHT OF THE PERIOD WILL OCCUR
THURS NGT WHEN LOWS IN MANY SPOTS WILL POTENTIALLY SEE A LIGHT
FROST...ESPECIALLY NE WHERE WINDS SHOULD BECOME CALM. PREV GRIDS ON
TRACK WITH MENTION OF FROST AND LOWS LOOK REASONABLE.

TEMPERATURES WILL BEGIN TO MODERATE INTO THE WEEKEND. WARM FRONT
WILL TAKE SHAPE AND MOVE THROUGH THE AREA. MODELS VARY ON AMOUNT OF
LL FLOW AND SPEED OF THE RETURN OF LL MSTR BACK INTO THE REGION.
UPPER LEVEL RIDGING WILL BUILD IN AND SHOULD PUSH MUCH OF
APPROACHING ENERGY NORTH OF THE FORECAST AREA. MODELS DO AGREE ON
PIECE OF ENERGY EJECTING FROM GULF OF ALASKA UPPER LOW INTO THE
PLAINS AND DEEPENING. 12Z MODELS HAVE COME INTO WHAT IS LIKELY A
TEMPORARY AGREEMENT ON PROGRESSIVE TROUGH SHIFTING ACROSS THE AREA.
00Z ECMWF HAD A MUCH STRONGER AND SLOWER SOLUTION BUT HAS BACKED
AWAY FROM THIS FOR THE MOMENT. GIVEN THESE TRENDS...FEEL A MORE
CONSERVATIVE APPROACH IS WARRANTED FOR THIS PACKAGE.

WILL CONTINUE WITH SLOW WARM UP FRI INTO SAT WITH WARMEST AIR
ARRIVING SUN THROUGH TUESDAY AS TROUGH DIGS INTO THE PLAINS AND
ALLOWS FOR BETTER RETURN FLOW. EXACTLY HOW MUCH MSTR RETURNS IS
STILL IN QUESTION...BUT SHOULD BE ABLE TO MOVE AT LEAST LOWER 60
DEWPTS BACK INTO THE REGION. POPS COULD BE WARRANTED ON STARTING AS
EARLY AS SUNDAY AND THROUGH THE REMAINDER OF THE PERIOD. HOWEVER
WITH CONCERNS ON MSTR RETURN AND TIMING OF ANY IMPULSES EJECTING
THROUGH THE TROUGH WILL ONLY ADD POPS AT END OF THE FORECAST WHEN
BEST DYNAMICS LOOK TO ARRIVE.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...RIP CURRENT RISK THROUGH THURSDAY AFTERNOON FOR INZ003.

MI...RIP CURRENT RISK THROUGH THURSDAY AFTERNOON FOR MIZ077.

OH...NONE.
LM...NONE.
&&

SHORT TERM...STEINWEDEL
LONG TERM...FISHER
AVIATION...MARSILI
UPDATE...MARSILI
Hazardous weather outlook, Sep 13, 9:36 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
936 PM EDT TUE SEP 13 2011

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-150145-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
936 PM EDT TUE SEP 13 2011 /836 PM CDT TUE SEP 13 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SOME PATCHY FROST IS POSSIBLE LATE THURSDAY NIGHT INTO EARLY
FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-150145-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
936 PM EDT TUE SEP 13 2011 /836 PM CDT TUE SEP 13 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR RIP CURRENTS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A HIGH RISK OF RIP CURRENTS WEDNESDAY THROUGH THURSDAY.

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST WEDNESDAY INTO
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.